# SDR FDEA201607012221

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 48,556 hours, 25,257 cycles
- Engine: Pwa PW4158
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 6272484
- Part serial: 065C10153
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 300,  THE NR 1 BLEED FAULTED. THE NR 2  BLEED ALREADY MEL'D. FOLLOW THE QRH PROCEDURES AND DIVERTED.  PERFORMED BITE CHECK OF NR 1 PNUEMATIC CONTROLLER.  DISPLAYED C CONTROLLER FAULT IAW TSM 41HA CONTROLLER AT FAULT.  REPLACED NR 1 PNUEMATIC CONTROLLER IAW AMM 36-11-19.  OPS CHECKS GOOD.  NO FAULT ON ENGINE RUN.
